Hello, this is my second topic that I opened in this forum. My first topic ( http://tnation.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_trt/fixed_ed_issues_but_why ) was regarding ED issues and thought it was a completely different subject that's why I started a new one.
When I started Testosterone Cypionate a little over a year ago I was injecting IM and had no issues with headaches, but after trying subq injection when I was prescribed HCG it was so much easier and pain free that I switched to injecting subq with testosterone.
At first I thought it was my hemoglobin levels that was causing the headaches and got my doctor to order me a phlebotomy, but the headaches came back after a couple of days. I started trying to find out which medication was causing this. The first medication I stopped was the Arimidex, I stopped taking it for 2 weeks had NO headaches. To confirm that it was Arimidex I took .25mg after the two weeks and the headache DID come back.
Could injecting testosterone sub-Q slow down the absorption enough that I am actually overdosing on Arimidex? I read that Arimidex also lowers SHBG and it does show that I'm low on my most recent lab. Could having low SHBG cause headaches? I know some of you will recommend switching to Aromasin, I checked with my doctor and he said that these only come in 25mg tablets and this might be too strong. I don't know where the liquid form of this comes from and I know that you guys can't help me with links so I am currently out of choices.
.25ml E3D of Testosterone Cypionate 200mg (sub-Q)
250 units of HCG EOD (sub-Q)
.25ml Arimidex the day after Testosterone Cypionate
TT = 1014 (range = 300 - 1080 ng/dL)
FT = 310 (range = 47 - 244 pg/mL) - HIGH
Estradiol by TMS = 22.2 (range 10 - 42 pg/mL)
Estrone = 14.1 (range 9 - 36 pg/mL)
Total Estrogens = 36.3 (range 19 - 69 pg/mL)
TSH = 2.610 (range = 0.300 - 3.700 uIU/mL)
fT3 = 3.8 (range = 2.4 - 4.2 pg/mL)
fT4 = 0.94 (range = 0.53 - 1.43 ng/dL)
Sex Hormone Binding = 10 (range = 11 - 80 nmol/L) LOW
Thank you in advance!